On a certain $F$-space of analytic functions
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 103-105
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_180_a56,
author = {I. A. Dzhvarsheishvili},
title = {On a certain $F$-space of analytic functions},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {103--105},
year = {1987},
volume = {180},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a56/}
}
I. A. Dzhvarsheishvili. On a certain $F$-space of analytic functions. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 103-105. http://geodesic.mathdoc.fr/item/TM_1987_180_a56/